# SDR DALA2017020901104

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 28,329 hours, 16,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND FWD GALLEY EMERG EXIT SIGN INOP AT POSITION (M730). R&R POWER SUPPLY (M730) IAW AMM 33-51. VERIFIED EFFECTIVITY IAW IPC 33-51-07-50 ITEM 058. OPS CK GOOD.
